# SDR DHL9672234C

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING RIB AT STA 629.0 HAS A CRACK IN PREVIOUS REPAIR  DOUBLER ON LOWER CHORD IN AREA OF STR 6.  REMOVED CRACKED REPAIR AT LEFT WING, STOP DRILLED END OF CRACK, INSTALLED REPAIR AT WING RIB PER SRM 57-10-5, 9 BY 4.
